# SDR REXA2014092901023

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE ACCESS PANEL 684ET SHOWS CHAFE DAMAGE.  DRILLED UP NEW PANEL 684ET & INSTALLED RIVETS IAW SRN 51-42-06-001-001-A01.  OLD PANEL OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  PANEL TO BE INSTALLED.
